The Annals of Mathematical Statistics

The Number of Components in Random Linear Graphs

T. L. Austin, R. E. Fagen, W. F. Penney, and John Riordan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 747-754.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706204

Digital Object Identifier
doi:10.1214/aoms/1177706204

Mathematical Reviews number (MathSciNet)
MR115939

Zentralblatt MATH identifier
0088.11602

JSTOR
links.jstor.org

Citation

Austin, T. L.; Fagen, R. E.; Penney, W. F.; Riordan, John. The Number of Components in Random Linear Graphs. Ann. Math. Statist. 30 (1959), no. 3, 747--754. doi:10.1214/aoms/1177706204. https://projecteuclid.org/euclid.aoms/1177706204


Export citation